Our expert says:
According to my copy of MIMS, Thinz contains nor-pseudoepinephrine, which is an appetite suppressant which can cause the following side-effects: nervous system and circulatory system problems, rapid heartbeat, heart problems, urine retention and other problems with urination, sweating, altered metabolism, tremor, muscular weakness, etc. At present your friend has a BMI of 20,3 which is below the ideal of 22 (for which she should weigh 59kg)! There epinephrine-based appetite suppressants can cause dependence and if taken for long periods even addiction because they give one a 'high'. I think you should caution your friend about the potential risks of eternal dieting and falling into the trap of anorexia.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.